Publications in Scientific Journals:

N. Kusolitsch:
"A short Note on the Proof of the Ergodic Theorem";
Studia Scientiarum Mathematicarum Hungarica, Volume 51 / Number 3 / September (2014), 322 - 325.

English abstract:
In this note the proof of a slight generalization of the Maximal Ergodic Inequality is a bit simplified and it is shown that from this generalized inequality Birkhoff´s Pointwise Ergodic Theorem follows almost immediately.

Primary 37A30, Secondary 37A05, Maximal ergodic inequality, individual ergodic theorem

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.